Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comment
    1
  • views
    2402

Day 53

stupire416

144 views

It's been ridiculously long since I've written in here.

I've been taking 40 mg one day and 80 mg the next day, and have been alternating like that for about a month now.

It was going extremely well, everyone was complementing me on my skin. My skin wasn't too dry, and with a little make-up my skin looked awesome.

I knew my derm told me not to go in the sun, but people also told me that when they were on the same dosage as me, their skin was peeling off, and they were just miserable. I was't. So I went out in the sun. TERRIBLE idea. I went out, basically all day. The next morning I woke up with all of these little bumps all over my face and chest. They were like non-itchy hives. They were terrible, and make-up just made them look worse. It's been about three days, and I'd say about 90% of the bumps went away. But, my face is SUPER dry. To the point where i can't even really move it. I tried about 3 different kinds of moisturizers, and nothing seems to be working. I just started a new job last week, and I have to speak to customers and everything, so I'm trying everything.

ALSO, I was using cetaphil moisturizer and it made my face break-out! just my right side of my face too (I think it's because I sleep on that side) but some of the pimples, which are going away realy fast, are leaving really dark red spots. I'm just aggravated because my skin was looking so good up until this point :cool:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×